# SDR SIMA2023012916001

- Difficulty date: November 16, 2022
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT FAILED TO ILLUMINATE DURING EMERGENCY LIGHT TEST-C/A-COMPLETE:REMOVED AND REPLACED AFT CABIN EMERGENCY BATTERY UNIT IAW EMB 170 AMM 33-50-01/400, OPS CK GOOD IAW EMB 170 AMM 35-50-01/500, NO FURTHER DEFECTS NOTED
